# SDR AWXA9900282

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15048180
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT STA 907 BETW STR 25L AND 26L, FRAME HAS CORROSION ON AFT SIDE WITH CRACKS AT FWD SKIN ATTACH AREA, REF X2D53002.  REMOVED DAMAGED AREA, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR ANGLE AND FILLER IAW 737SRM 53-10-4, 51-10-2, AND 52-30-2.  MAT'L .063 SHT 7075-0 QQA 250/13, HEAT TREATED 7075T6 FOR REPAIR ANGLE .050 SHT.
